# SDR DALA2023040602704

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2701778) DURING INSPECTION FOUND FLOOR BEAM STA 328 IS CORRODED AROUND NUTPLATE HOLES RBL 15 TO RBL 55. REPAIRED FLOOR BEAM STA328 RBL15 TO RBL55 IAW DELTA ERA 606989-14.
